I have Hashimotos disease and have bouts of blurred vision, eye pressure/aching and irritation. Been over medicated for the 10 months but had this at times when under-medicated. Just lowered my dose 2 weeks ago because my ft4 was at the very top of the range, my ft3 is in the upper 2/3. Was told to go from 112 Tirosint to 100 and stay the same on the Cytomel. My rt3 was too high previously and agreed to the dose change. My eyes are in a huge flare up again and I was wondering if anyone else has this, because my Endo says she never heard of this rapidly changing vision stuff and the Eye doc says my eyes are fine, no disease..It's just normal when we get older..and I say BS!!! My vision didn't change until I had symptoms of Hashi's Anyone have improvement with a dose adjustment? Any input would be appreciated!
Do you have any more common hypo symptoms going on at the moment?
I did have a short period of very bad vision. I actually had issues a lot of vision darkness when it was not dark at all. I never herd of that before, but it was one of several very strange things when I was extremely hypo between med brands and one that was longer in production. The Dr said this was a sign of Hashimoto myomexima coma coming on - keep in mind I was very hypo and my body was not working.
Although I did not help you, I think you need to see a different Dr for this eyey irritation. The problem with eye Drs is they focus only on eyes, not the whole body.
There are very specific vitamins that some people with Hashimoto need. I never herd of one that helps vision though.
Yes, I do have other hypo symptoms and have never been at a dose of any meds for more than 2 mos in the past 2 years, with symptoms all over the place and debilitating. I'm puffy and have never lost all of the weight gain of 30lbs in 3 mos. when this Hashi's showed up. A weight gain like that must be fluid, so maybe this is Myxedema..pretty sure it is. This blurred vision fluctuates at times daily and I also have the darkening of vision also. I did just go down on my T4 without raising the Cytomel, so I'm probably hypo again. Think I'd get used to this but it just frightens me so. No doc has ever validated my symptoms..like I'm really odd or something. This is my 5th doc 4th Endo. I do take Selenium, among other things. What other vitamins/supplements do you think we need?
My doc, soon to be ex doc is an Ophthalmologist. This is the first time since having the vision issues that my eyes feel irritated along with the puffiness. He just says it's all do to aging..which is not the case with me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.